# SDR WRLA20090926245

- Difficulty date: September 26, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND CRACK ON THE LONGERON SPLICE FTG , CENTER CARGO , L=2, STA 5-123 , L50R.  REMOVED DAMAGE LONGERON SPLICE IAW MD-11 SRM 51-33-01 REV 41.  FABRICATE NEW LONGERON SPLICE IAW EI NR W2009P53B-1133 REV 00.  INSTALLED NEW LONGERON SPLICE IAW MD-11 SRM 51-33-01 REV 41.
